MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-61
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Contamination with Body Fluid (2317); Gas/Air Leak (2946)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during maintenance blood was found in the intra aotic balloon pump (iabp).
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11, d10.
 
Event or Problem Description
N/a.
 
Event or Problem Description
It was reported by getinge field safety engineer during maintenance the cs300 intra aortic balloon pump (iabp) customer discovered that there was blood in the system and leak in the iabp catheter.There was no patient involvement and no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g1 (contact person ¿ mfg site), g3, g6, h2, h3, h6 (health effect ¿ clinical code, type of investigation, investigation findings, investigation conclusion, health effect ¿ impact codes, investigation conclusion, component code) and h11.Corrected fields: b5, b6, b7, d5, d10, e1(initial reporter and event site email), e2, e3, h6 (medical device ¿ problem code).Fse replaced the affected parts assy crm german, tubing blood detect iabp and purge valve assembly iabp.Function and calibration ok.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22295045
Report Number2249723-2025-0002671
Device Sequence Number21051611
Product Code DSP
UDI-Device Identifier10607567108278
UDI-Public(01)10607567108278
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3023-61
Device Catalogue Number0998-00-3023-61
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/15/2025
07/23/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/22/2025
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GETINGE CATHETER.; N/A.; UNKNOWN.
Patient SexUnknown